Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 47, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2017, 9:08 AM EDT for Rensselaer County, New York; Bennington County, Vermont; Berkshire County, Massachusetts. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2017, 9:08 AM EDT (13:08 UTC)
- Expired
- Jun 19, 2017, 9:45 AM EDT
- In force
- 37 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berkshire County, MA, Rensselaer County, NY, Bennington County, VT
The radar
The Albany radar (KENX), 63 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 1.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
312 WUUS51 KALY 191308 SVRALY MAC003-NYC083-VTC003-191345- /O.NEW.KALY.SV.W.0047.170619T1308Z-170619T1345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Albany NY 908 AM EDT MON JUN 19 2017 The National Weather Service in Albany has issued a * Severe Thunderstorm Warning for... North central Berkshire County in western Massachusetts... Southeastern Rensselaer County in east central New York... Southwestern Bennington County in southern Vermont... * Until 945 AM EDT * At 908 AM EDT, a severe thunderstorm was located over Berlin, or 13 miles east of Troy, moving northeast at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees, and power lines. * This severe thunderstorm will be near, Williamstown and Pownal around 920 AM EDT. Bennington around 935 AM EDT. Other locations impacted by this severe thunderstorm include Paper Mill Village, East Poestenkill, Petersburg Junction, East Hoosick, Babcock Lake, South Shaftsbury, Taborton, Barberville, Center Berlin and Petersburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. Please report hail size...damaging winds and reports of trees down to the National Weather Service by email at Alb.Stormreport@noaa.gov... On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany && LAT...LON 4257 7346 4270 7359 4300 7316 4284 7293 TIME...MOT...LOC 1308Z 236DEG 37KT 4270 7341 HAIL...<.75IN WIND...60MPH $$ Frugis
2 follow-up statements
595
WWUS51 KALY 191328
SVSALY
Severe Weather Statement
National Weather Service Albany NY
928 AM EDT MON JUN 19 2017
NYC083-191337-
/O.CAN.KALY.SV.W.0047.000000T0000Z-170619T1345Z/
Rensselaer NY-
928 AM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENSSELAER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4265 7329 4266 7330 4274 7327 4280 7329
4283 7328 4284 7328 4292 7327 4293 7326
4300 7316 4284 7293
TIME...MOT...LOC 1327Z 233DEG 35KT 4282 7319
$$
MAC003-VTC003-191345-
/O.CON.KALY.SV.W.0047.000000T0000Z-170619T1345Z/
Berkshire MA-Bennington VT-
928 AM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR NORTH CENTRAL BERKSHIRE AND SOUTHWESTERN BENNINGTON COUNTIES...
At 927 AM EDT, a severe thunderstorm was located near Bennington,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
This severe thunderstorm will remain over mainly rural areas of
north central Berkshire and southwestern Bennington Counties,
including the following locations: Cole Field, Old Bennington, White
Oaks, Paper Mill Village, North Pownal, Pownal Center, Weston Field,
Woodford State Park, Heartwellville and South Shaftsbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4265 7329 4266 7330 4274 7327 4280 7329
4283 7328 4284 7328 4292 7327 4293 7326
4300 7316 4284 7293
TIME...MOT...LOC 1327Z 233DEG 35KT 4282 7319
HAIL...<.75IN
WIND...60MPH
$$
Frugis248
WWUS51 KALY 191343
SVSALY
Severe Weather Statement
National Weather Service Albany NY
943 AM EDT MON JUN 19 2017
MAC003-VTC003-191353-
/O.EXP.KALY.SV.W.0047.000000T0000Z-170619T1345Z/
Berkshire MA-Bennington VT-
943 AM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BERKSHIRE AND
SOUTHWESTERN BENNINGTON COUNTIES WILL EXPIRE AT 945 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 4265 7329 4266 7330 4274 7327 4280 7329
4283 7328 4284 7328 4292 7327 4293 7326
4300 7316 4284 7293
TIME...MOT...LOC 1343Z 236DEG 37KT 4290 7302
$$
FrugisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:49 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 19, 6:49 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Albany NY
649 AM EDT Mon Jun 19 2017
.SYNOPSIS...
More widespread rainfall, heavy at times, along with strong to
severe thunderstorms are expected through this evening, as a
slow moving frontal boundary gradually pushes east across the
region. Even behind the frontal boundary on Tuesday there will
still be a chance of showers.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A Flash Flood Watch is in effect for most of eastern New York
and western New England, except for the western Adirondacks,
from Monday afternoon through much of Monday night...
Severe thunderstorms and flash flooding possible for some
areas this afternoon and evening...
Some showers across the region slowly decreasing in coverage
while there are a couple of isolated thunderstorms in the
Eastern Catskills weakening. Through this morning, southwest
boundary layer flow should tend to mix out the clouds and
showers in much of eastern NY and western New England.
Convective debris will keep areas of mid and high clouds across
the region and a surface wind shift boundary will initiate new
convection midday in western parts of the forecast area. The mix
of mid and high clouds will limit heating a bit but periods of
filtered sun should help temperatures reach around 80 to mid 80s
from the Hudson Valley and points eastward. More clouds and the
development of new thunderstorms should keep western and
northern areas in the 70s, especially higher terrain. Of course,
we are starting in the lower to mid 70s early this morning, so
it will not take much heating for temperatures to reach around
80 to mid 80s.
The wind shift boundary will track east through our forecast
area through the day reaching around the NY and New England
border late this afternoon. Instability/CAPE is expected to be
locally above 2000 j/kg, especially in the mid Hudson Valley to
NW CT and southern Berkshires. Boundary layer winds will
increase and small jet cores could enhance shear over our region,
while increasing midlevel winds also contribute to damaging
wind potential. Our region is expected to be in a right entrance
region of an upper jet core aiding in some upper divergence.
However, instability is very surface based and midlevel lapse
rates are rather meager due to warmth aloft. The low level
thermal thermal and moisture gradient is very broad resulting in
limited low level forcing outside of the physical forcing aided
by the low level winds. So, some lines of thunderstorms, some
with potential damaging winds and small hail are expected with
just an outside chance of an isolated tornado. There is
anomalous deep moisture over our region which supports chances
for localized flash flooding where thunderstorms can train
as the mean flow is largely parallel to the slow moving cold
front so training cells within lines of thunderstorms are
possible.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
The mean northern stream upper trough is slow to build east and
the associated cold advection and cold front will also just
gradually build into our region. The deeper moisture is expected
to be east of our region by Tuesday but there will still be
enough low and midlevel moisture in place along with proximity
to upper dynamics and advancing boundary layer thermal gradient
along the leading edge of colder air to support some isolated
to scattered showers and thunderstorms Tuesday.
Outside of any showers or storms, there will be considerable
clouds but some periods of breaks or thin areas in the clouds.
Boundary l;ayer winds should be more westerly suggesting
increasing drier weather spreading east. Depending on how much
sun there is Tuesday, highs in the lower to mid 80s but surface
dewpoints will be falling through the day. Highs in the 70s in
higher terrain where there will be slightly better coverage of
scattered showers and thunderstorms.
More improvements Wednesday with continued low level drying and
cooling. An upper cold pool proximate to the exiting upper
energy is expected to track across the region as the mean
northern stream upper trough axis finally heads east allowing
more noticeable cooler and drier air into our region. The upper
cold pool could create enough instability for considerable
clouds in the afternoon and more isolated to scattered showers
and thunderstorms. Highs Wednesday in the mid 70s to around 80
but upper 60s to lower 70s higher terrain. Lows Wednesday night
will be in the 50s most areas with some upper 40s in parts of
the southern Adirondacks.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The period starts out on Thursday with a small area of high pressure
positioned over the region early in the day, bringing tranquil
weather. A warm front approaching from the Ohio Valley region will
then bring isolated to scattered showers and thunderstorms later in
the day into Thursday night.
Above normal temperatures and more humid conditions look to be in
store for Friday, as our region should be in the warm sector in wake
of the warm front passage. The GFS actually indicating the tropical
entity currently in the Gulf of Mexico getting caught up in the
southwest flow aloft and moving through our area on Friday. Will
discount this solution for now, as the ECMWF and CMC are not similar
with handling the potential tropical system, suppressing it well to
our south. A cold front passage and associated showers and
thunderstorms appear more likely, with a relatively zonal flow
aloft.
Showers and thunderstorms could linger into Saturday night depending
on the timing of the cold front passage. The front should push
through the area by Saturday morning, with high pressure building
into the region with slightly cooler temperatures and lower humidity
levels during the day. Dry conditions with near normal temperatures
persist through Saturday night. However, the next system then
approaches from the Midwest and Great Lakes, bringing another round
of possible showers and thunderstorms to close out the weekend.
Overall, a relatively unsettled pattern continues with temperatures
near to slightly above normal.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Mainly VFR conditions occurring at the TAF sites early this
morning, except for some low stratus clouds with MVFR cigs at
KPOU. Scattered showers and perhaps a few rumbles of thunder
will be around the rest of the morning. Then, more widespread
showers and thunderstorms will develop and move eastward across
the area during the afternoon into early evening hours ahead of
a cold front. Thunderstorms will be capable of producing heavy
rainfall and gusty winds along with MVFR/IFR conditions. Will
mention prevailing showers in TAFs for now, with tempos for
thunderstorms at all terminals due to high confidence.
Showers and thunderstorms should move east of the area by later
in the evening, although low stratus clouds could linger well
into the night.
Winds will be southerly around 5-10 kt through today, although
strong and gusty winds will be possible within any
thunderstorms.
Outlook...
Tuesday Night: Low Operational Impact. Slight Chance of SHRA.
Wednesday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: High Operational Impact. Likely SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
More widespread rainfall, heavy at times, along with strong to
severe thunderstorms are expected through this evening, as a
slow moving frontal boundary gradually pushes east across the
region. Even behind the frontal boundary on Tuesday there will
still be a chance of showers.
Relative humidity values will only drop to 60 to 80 percent
today, recover to 90 to 100 percent tonight, and drop to 40 to
60 percent on Tuesday.
Winds today will be southerly at around 15 mph but some gusts
to 25 mph are possible in the afternoon. Winds could gust over
40 mph in thunderstorms. Southwest at 15 mph or less are
expected tonight and west at around 15 mph on Tuesday.
&&
.HYDROLOGY...
A Flash Flood Watch is in effect for most of eastern New York
and western New England, except for the western Adirondacks,
from Monday afternoon through much of Monday night.
A wet pattern expected to set up through much of the upcoming week,
with the potential for some flash flooding today into tonight.
The potential for flash flooding increases as a slow moving
frontal boundary moves across the region, accompanied by a very
moist and humid air mass. Widespread showers and thunderstorms
with downpours are expected during this time, which could lead
to some flash flooding where heavy rainfall is most persistent
and/or where thunderstorms repeatedly move across the same
areas. Showers and thunderstorms will develop east of the
western Adirondacks, and move eastward across most of eastern
New York and western New England from this afternoon into
tonight. Many areas will see 1 to 2 inches of rain but localized
rainfall could be 2 to 4 inches.
Scattered showers and isolated thunderstorms are in the
forecast for Tuesday and Wednesday, although rainfall should be
much lighter than today so no additional hydro issues are
anticipated.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.EQUIPMENT...
KGFL airport observation continues to experience intermittent
communication issues.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch from noon EDT today through late tonight for
CTZ001-013.
NY...Flash Flood Watch from noon EDT today through late tonight for
NYZ038>043-047>054-058>061-063>066-082>084.
MA...Flash Flood Watch from noon EDT today through late tonight for
MAZ001-025.
VT...Flash Flood Watch from noon EDT today through late tonight for
VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...JPV
AVIATION...JPV
FIRE WEATHER...NAS
HYDROLOGY...NAS
EQUIPMENT...ALYHazardous weather outlook, Jun 19, 4:58 AM EDT, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 458 AM EDT Mon Jun 19 2017 CTZ001-013-MAZ001-025-NYZ038>043-047>054-058>061-063>066-082>084- VTZ013>015-201100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Northern Saratoga-Northern Warren-Northern Washington-Schoharie- Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 458 AM EDT Mon Jun 19 2017 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York excluding the western Adirondacks, and southern Vermont. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a Slight to Enhanced Risk for severe thunderstorms across much of the region. The main threat is expected to be damaging wind gusts, although isolated large hail will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Tuesday through Friday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into tonight. NYZ032-033-201100- Northern Herkimer-Hamilton- 458 AM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for the western Adirondacks eastern New York. .DAY ONE...Today and Tonight. Showers and non severe thunderstorms are expected through this evening. Some of the storms could produce locally heavy rainfall, gusty winds and lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Tuesday through Friday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 19, 8:33 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Albany NY
833 AM EDT MON JUN 19 2017
NYZ052>054-059-060-191300-
Eastern Albany-Western Rensselaer-Eastern Greene-Western
Columbia-Eastern Rensselaer-
833 AM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL COLUMBIA...
SOUTHEASTERN ALBANY...NORTHEASTERN GREENE AND SOUTHERN RENSSELAER
COUNTIES...
At 832 AM EDT, a strong thunderstorm was located over Ravena, or 8
miles south of Delmar, moving northeast at 35 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Delmar and Castleton-On-Hudson around 840 AM EDT.
East Greenbush, Rensselaer and Nassau around 850 AM EDT.
West Sand Lake and Wyantskill around 855 AM EDT.
Stephentown and Averill Park around 900 AM EDT.
THIS INCLUDES THE FOLLOWING HIGHWAYS... Interstate 90 between exits
8 and 3-4, and near exit 8. Interstate 87 near exit 2 . Interstate
787 near exit 2, and between exits 3A and 1, and near exit 4.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4255 7334 4249 7350 4249 7357 4247 7358
4236 7389 4254 7398 4279 7349 4259 7332
TIME...MOT...LOC 1232Z 239DEG 32KT 4250 7382
SNDSpecial weather statement, Jun 19, 9:01 AM EDT, 7 minutes before
Special Weather Statement National Weather Service Albany NY 901 AM EDT MON JUN 19 2017 MAZ001-NYZ053-054-VTZ013-014-191330- Northern Berkshire-Western Rensselaer-Eastern Rensselaer-Western Windham-Bennington- 901 AM EDT MON JUN 19 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKSHIRE... SOUTHERN RENSSELAER...SOUTHERN BENNINGTON AND SOUTHWESTERN WINDHAM COUNTIES... At 901 AM EDT, a strong thunderstorm was located near Averill Park, or 9 miles southeast of Troy, moving northeast at 40 mph. Wind gusts up to 50 mph are possible with this storm. This storm will be near... Grafton and Berlin around 910 AM EDT. Williamstown and Pownal around 925 AM EDT. Bennington and Stamford around 930 AM EDT. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4256 7353 4267 7369 4303 7303 4280 7285 TIME...MOT...LOC 1301Z 238DEG 35KT 4268 7351 BJF
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:31 PM EDT | Special Weather Statement | ALY | Hamilton | 59 min |
| Jun 18, 8:45 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 6 hr |
| Jun 18, 8:53 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 67 min |
| Jun 18, 9:30 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 60 min |
| Jun 18, 10:18 PM EDT | Special Weather Statement | ALY | Warren | 42 min |
| Jun 18, 10:35 PM EDT | Special Weather Statement | ALY | Schoharie | 55 min |
| Jun 18, 10:57 PM EDT | Special Weather Statement | ALY | Warren | 48 min |
| Jun 18, 11:09 PM EDT | Special Weather Statement | ALY | Greene | 51 min |
| Jun 18, 11:44 PM EDT | Special Weather Statement | ALY | Warren | 46 min |
| Jun 18, 11:51 PM EDT | Special Weather Statement | ALY | Albany, Greene, Ulster | 24 min |
| Jun 19, 1:17 AM EDT | Special Weather Statement | ALY | Rensselaer | 43 min |
| Jun 19, 8:33 AM EDT | Special Weather Statement | ALY | Rensselaer | 27 min |
| Jun 19, 9:01 AM EDT | Special Weather Statement | ALY | Rensselaer | 29 min |
| Jun 19, 9:35 AM EDT | Special Weather Statement | ALY | Rensselaer | 40 min |
| Jun 19, 12:17 PM EDT | Special Weather Statement | ALY | Columbia | 58 min |
| Jun 19, 12:27 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 63 min |
| Jun 19, 12:37 PM EDT | Special Weather Statement | ALY | Rensselaer | 53 min |
| Jun 19, 12:42 PM EDT | Special Weather Statement | ALY | Saratoga | 63 min |
| Jun 19, 12:43 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 62 min |
| Jun 19, 12:51 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 4 hr |
| Jun 19, 12:53 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 67 min |
| Jun 19, 1:02 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 58 min |
| Jun 19, 1:12 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 63 min |
| Jun 19, 1:14 PM EDT | Special Weather Statement | ALY | Rensselaer | 46 min |
| Jun 19, 1:18 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jun 19, 1:22 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 53 min |
| Jun 19, 1:39 PM EDT | Special Weather Statement | ALY | Columbia | 36 min |
| Jun 19, 1:58 PM EDT | Special Weather Statement | ALY | Columbia | 32 min |
| Jun 19, 2:08 PM EDT | Special Weather Statement | ALY | Saratoga | 52 min |
| Jun 19, 2:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 62 min |
| Jun 19, 2:42 PM EDT | Special Weather Statement | ALY | Albany, Schenectady, Schoharie | 33 min |
| Jun 19, 2:50 PM EDT | Special Weather Statement | ALY | Greene, Ulster | 55 min |
| Jun 19, 3:10 PM EDT | Special Weather Statement | ALY | Dutchess | 35 min |
| Jun 19, 3:19 PM EDT | Special Weather Statement | ALY | Rensselaer, Washington | 56 min |
| Jun 19, 3:19 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 56 min |
| Jun 19, 3:29 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 61 min |
| Jun 19, 3:42 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 2 hr |
| Jun 19, 3:51 PM EDT | Special Weather Statement | ALY | Rensselaer | 54 min |
| Jun 19, 3:56 PM EDT | Special Weather Statement | ALY | Columbia | 49 min |
| Jun 19, 4:03 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Rensselaer | 57 min |
| Jun 19, 4:05 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 55 min |
| Jun 19, 4:31 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 59 min |
| Jun 19, 4:42 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 2 hr |
| Jun 19, 2:10 PM EDT | Flash Flood Warning | ALY | Windham | 5 hr |
| Jun 19, 2:46 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 44 min |
| Jun 19, 2:53 PM EDT | Areal Flood Advisory | ALY | Bennington, Windham | 3 hr |
| Jun 19, 4:59 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 30 min |
| Jun 19, 7:16 PM EDT | Areal Flood Advisory | ALY | Windham | 3 hr |
| Jun 19, 1:42 PM EDT | Special Weather Statement | ALY | Berkshire | 33 min |
| Jun 19, 4:39 PM EDT | Areal Flood Advisory | ALY | Berkshire | 2 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2017Severe Thunderstorm Warnings in Vermont, 2017Severe Thunderstorm Warnings in Massachusetts, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.